Hyperkähler manifolds
Séminaire Bourbaki : volume 1991/92, exposés 745-759, Astérisque, no. 206 (1991-1992), Exposé no. 748, p. 137-166
@incollection{SB_1991-1992__34__137_0,
     author = {Hitchin, Nigel},
     title = {Hyperk\"ahler manifolds},
     booktitle = {S\'eminaire Bourbaki : volume 1991/92, expos\'es 745-759},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {206},
     year = {1991-1992},
     note = {talk:748},
     pages = {137-166},
     zbl = {0979.53051},
     mrnumber = {1206066},
     language = {en},
     url = {http://www.numdam.org/item/SB_1991-1992__34__137_0}
}
Hitchin, Nigel. Hyperkähler manifolds, dans Séminaire Bourbaki : volume 1991/92, exposés 745-759, Astérisque, no. 206 (1991-1992), Exposé no. 748, pp. 137-166. http://www.numdam.org/item/SB_1991-1992__34__137_0/

[AHS] M. F. Atiyah, N. J. Hitchin and I. M. Singer - Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. Lond. A362 (1978), 425-461. | MR 506229 | Zbl 0389.53011

[AB] M. F. Atiyah and R. Bott - The Yang-Mills equations over Riemann surfaces, Phil. Trans. Roy. Soc. Lond. A308 (1982), 523-615. | MR 702806 | Zbl 0509.14014

[AH] M. F. Atiyah and N. J. Hitchin - "The geometry and dynamics of magnetic monopoles ", Princeton University Press, Princeton (1988). | MR 934202 | Zbl 0671.53001

[Bea] A. Beauville - Variétés Kählériennes dont la 1ère classe de Chern est nulle, J. Diff. Geometry 18 (1983), 755-782. | MR 730926 | Zbl 0537.53056

[Be] A. Besse - "Einstein manifolds", Springer Verlag, Berlin (1987). | MR 867684 | Zbl 0613.53001

[Bo] S. Bochner - Curvature in Hermitian metric, Bull. Amer. Math. Soc. 53 (1947) 179-195. | MR 19983 | Zbl 0035.10403

[Bu] D. Burns - Some examples of the twistor construction, in "Contributions to several complex variables: in honor of Wilhelm Stoll" (eds. A. Howard and P. -M. Wong), Vieweg, Braunschweig (1986). | MR 859192 | Zbl 0596.53057

[BvB] P. J. Braam and P. Van Baal - Nahm's transformation for instantons, Commun. Math. Phys. 122 (1989), 267-280. | MR 994505 | Zbl 0672.55009

[Ca] E. Calabi - Métriques kählériennes et fibrés holomorphes, Ann. Éc. Norm. Sup. 12 (1979) 269-294. | Numdam | MR 543218 | Zbl 0431.53056

[Co] K. Corlette - Flat G-bundles with canonical metrics, J. Diff. Geometry 28 (1988) 351-382. | MR 965220 | Zbl 0676.58007

[D1] S. K. Donaldson - Nahm's equations and the classification of monopoles, Commun. Math. Phys. 96 (1984) 387-407. | MR 769355 | Zbl 0603.58042

[D2] S. K. Donaldson - Twisted harmonic maps and the self-duality equations, Proc. London Math. Soc. 55 (1987) 127-131. | MR 887285 | Zbl 0634.53046

[D3] S. K. Donaldson - Boundary value problems for Yang-Mills fields, preprint (Oxford) (1991). | MR 1165874

[EH] T. Eguchi and A. J. Hanson - Asymptotically flat self-dual solutions to Euclidean gravity, Phys. Lett. 74B (1978) 249-251. | MR 540896

[ES] J. Eells and J. H. Sampson - Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964) 109-160. | MR 164306 | Zbl 0122.40102

[GL] K. Galicki and H. B. Lawson - Quaternionic reduction and quaternionic orbifolds, Math. Ann. 282 (1988) 1-21. | MR 960830 | Zbl 0628.53060

[G] W. M. Goldman - The symplectic nature of fundamental groups of surfaces, Adv. in Math. 54 (1984) 200-225. | MR 762512 | Zbl 0574.32032

[Gr] A. Gray - A note on manifolds whose holonomy group is a subgroup of Sp(n).Sp(1), Michigan Math. J. 16 (1969) 125-128. | MR 244913 | Zbl 0177.50001

[Ha] R. S. Hamilton - "Harmonic maps of manifolds with boundary", Lecture Notes in Mathematics 471, Springer Verlag, Berlin (1975). | MR 482822 | Zbl 0308.35003

[H] W. R. Hamilton - letter to P. G. Tait, October 15th, 1858.

[H1] N. J. Hitchin - Polygons and gravitons, Math. Proc. Camb. Phil. Soc. 85 (1979) 465-476. | MR 520463 | Zbl 0405.53016

[H2] N. J. Hitchin - Linear field equations on self-dual spaces, Proc. Roy. Soc. Lond. A370 (1980) 173-191. | MR 563832 | Zbl 0436.53058

[H3] N. J. Hitchin - On the construction of monopoles, Commun. Math. Phys. 89 (1983) 145-190. | MR 709461 | Zbl 0517.58014

[H4] N. J. Hitchin - Twistor construction of Einstein metrics, in "Global Riemannian geometry" (eds. T. J. Willmore and N. J. Hitchin), Ellis Horwood, Chichester (1984) | MR 757213 | Zbl 0615.53057

[H5] N. J. Hitchin - The self-duality equations on a Riemann surface, Proc. London Math. Soc. 55 (1987) 59-126. | MR 887284 | Zbl 0634.53045

[HKLR] N. J. Hitchin, A. Karlhede, U. Lindström and M. Roček - Hyperkähler metrics and supersymmetry, Commun. Math. Phys. 108 (1987) 535-59. | MR 877637 | Zbl 0612.53043

[J] D. Joyce - The hypercomplex quotient and the quaternionic quotient, Math. Ann. 290 (1991) 323-340. | MR 1109637 | Zbl 0723.53043

[Ki] F. Kirwan - "Cohomology of quotients in symplectic and algebraic geometry", Princeton University Press, Princeton (1985). | MR 766741 | Zbl 0553.14020

[K1] P. B. Kronheimer - Instantons gravitationelles et singularités de Klein, C. R. Acad. Sci. Paris Sér. 1 Math. 303 (1986) 53-55. | MR 851268 | Zbl 0591.53057

[K2] P. B. Kronheimer The construction of ALE spaces as hyperkähler quotients, J. Diff. Geometry 29 (1989) 665-683. | MR 992334 | Zbl 0671.53045

[K3] P. B. Kronheimer. - A hyperkählerian structure on coadjoint orbits of a semisimple Lie group, J. London Math. Soc. 42 (1990) 193-208. | MR 1083440 | Zbl 0721.22006

[Ma] A. Maciocia - Metrics on the moduli spaces of instantons over Euclidean 4-space, Commun. Math. Phys. 135 (1991) 467-482. | MR 1091573 | Zbl 0734.53025

[McK] J. Mckay - Graphs, singularities and finite groups, Proc. Sympos. Pure Math. Vol. 37, American mathematical Society, Providence (1980) 183-186. | MR 604577 | Zbl 0451.05026

[N] H. Nakajima - Monopoles and Nahm's equations, preprint (Tokyo) (1991).

[NS] M. S. Narasimhan and C. S. Seshadri - Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math. 82 (1965) 540-567. | MR 184252 | Zbl 0171.04803

[P] R. Penrose - Nonlinear gravitons and curved twistor theory, Gen. Relativ. Grav. 7 (1976) 31-52. | MR 439004 | Zbl 0354.53025

[PS] A. Pressley and G. B. Segal - "Loop groups", Oxford University Press, Oxford (1986). | Zbl 0618.22011

[S] S. Salamon - Differential geometry of quaternionic manifolds, Ann. Sci. Éc. Norm. Sup. Paris 19 (1986) 31-55. | Numdam | MR 860810 | Zbl 0616.53023

[Y] S. T. Yau - On Catabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. USA 74 (1977) 1798-1799. | MR 451180 | Zbl 0355.32028